# SDR HEEA077204

- Difficulty date: November 6, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 1,955 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: PHIPBH40701
- Part serial: PHI0033
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BEARING LOUD AND ROUGH.
